Illinois Journal of Mathematics

On conjugacy growth for solvable groups

Emmanuel Breuillard and Yves de Cornulier

Full-text: Open access

Abstract

We prove that a finitely generated solvable group which is not virtually nilpotent has exponential conjugacy growth.

Article information

Source
Illinois J. Math., Volume 54, Number 1 (2010), 389-395.

Dates
First available in Project Euclid: 9 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1299679754

Digital Object Identifier
doi:10.1215/ijm/1299679754

Mathematical Reviews number (MathSciNet)
MR2777001

Zentralblatt MATH identifier
1231.20032

Subjects
Primary: 20F16: Solvable groups, supersolvable groups [See also 20D10]
Secondary: 20F69: Asymptotic properties of groups 20G25: Linear algebraic groups over local fields and their integers

Citation

Breuillard, Emmanuel; de Cornulier, Yves. On conjugacy growth for solvable groups. Illinois J. Math. 54 (2010), no. 1, 389--395. doi:10.1215/ijm/1299679754. https://projecteuclid.org/euclid.ijm/1299679754


Export citation

References